# SDR DALA13049030928

- Difficulty date: October 2, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 66,049 hours, 49,999 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 712-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGE FS 712 - 740 BETWEEN L23-26R.  DAMAGE REMOVED IAW SRM 53-04, FIG12C 660169.  PERFORMED HFEC ON CUT-OUT AREAS IAW NDT MAN PT 6 CH 6-10-01.001. NO CRACKS NOTED.   REPAIR INSTALLED IAW SRM 53-04, FIG 12C.
